On the commutation, symmetricity and unitarity of linear evolution operators

TitleOn the commutation, symmetricity and unitarity of linear evolution operators
Publication TypeJournal Article
AuthorsHokkanen, Veli-Matti, and Gheorghe Morosanu
Journal titleAnalele Stiintifice ale Universitatii "Ovidius' Constanta
Year1998
Pages75 - 84
VolumeSer. Matematica, Vol. 6
Issue1
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5791), last updated on Tue, 22 Sep 2009 16:57:35 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: